# SDR SWAA2014121935176

- Difficulty date: November 24, 2014
- Submitted: December 19, 2014
- Operation: Air carrier
- Aircraft: N685SW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23401
- Aircraft time: 88,567 hours, 65,982 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 1000014
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT GALLEY CTR EMER LIGHT MISSING LENS.  INSTALLED LIGHT LENS IAW MM.
